Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 9:42 PM CST for Richland County, Vernon County, Wisconsin. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 9:42 PM CST (03:42 UTC)
- Expired
- Mar 6, 2017, 10:30 PM CST
- In force
- 48 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 80 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:50 PM CST | TSTM WND DMG | Hillsboro, WI | TREES AND POWER LINES DOWN IN HILLSBORO. |
| Mar 6, 9:56 PM CST | TSTM WND GST 49 | 2 Ene Port Andrew, WI | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 7:42 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
112
WUUS53 KARX 070342
SVRARX
WIC103-123-070430-
/O.NEW.KARX.SV.W.0014.170307T0342Z-170307T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
942 PM CST MON MAR 6 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northeastern Vernon County in southwestern Wisconsin...
Richland County in southwestern Wisconsin...
* Until 1030 PM CST
* At 942 PM CST, severe thunderstorms were located along a line
extending from near Elroy to Boscobel, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Richland Center around 1005 PM CST.
Other locations impacted by these severe thunderstorms include
Germantown, Westport, Excelsior, Lone Rock and Rockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4317 9020 4321 9029 4320 9044 4321 9055
4317 9066 4355 9067 4373 9053 4373 9031
4356 9031 4355 9019
TIME...MOT...LOC 0342Z 236DEG 54KT 4375 9035 4313 9073
HAIL...<.75IN
WIND...60MPH
$$
Wetenkamp4 follow-up statements
858
WWUS53 KARX 070352
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
952 PM CST MON MAR 6 2017
WIC103-123-070430-
/O.CON.KARX.SV.W.0014.000000T0000Z-170307T0430Z/
Vernon WI-Richland WI-
952 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR NORTHEASTERN VERNON AND RICHLAND COUNTIES...
At 950 PM CST, severe thunderstorms were located along a line
extending from Elroy to near Boscobel, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Hillsboro around 955 PM CST.
Richland Center around 1010 PM CST.
Other locations impacted by these severe thunderstorms include
Germantown, Westport, Excelsior, Lone Rock and Rockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4317 9020 4321 9029 4320 9044 4321 9055
4317 9066 4355 9067 4373 9053 4373 9031
4356 9031 4355 9019
TIME...MOT...LOC 0350Z 246DEG 40KT 4373 9030 4318 9062
HAIL...0.75IN
WIND...60MPH
$$
Wetenkamp146
WWUS53 KARX 070400
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1000 PM CST MON MAR 6 2017
WIC103-123-070430-
/O.CON.KARX.SV.W.0014.000000T0000Z-170307T0430Z/
Vernon WI-Richland WI-
1000 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR NORTHEASTERN VERNON AND RICHLAND COUNTIES...
At 958 PM CST, severe thunderstorms were located along a line
extending from near Elroy to near Muscoda, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters reported a 49 mph wind gust 2
miles east northeast of Port Andrew at 956 PM.
IMPACT...Expect damage to roofs, siding, and trees.
these severe thunderstorms will remain over mainly rural areas of
northeastern Vernon and Richland Counties, including the following
locations: Germantown, Westport, Excelsior, Lone Rock and Rockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4317 9020 4321 9029 4320 9044 4321 9055
4317 9066 4355 9061 4373 9053 4373 9031
4356 9031 4355 9019
TIME...MOT...LOC 0358Z 239DEG 48KT 4375 9021 4324 9051
HAIL...0.75IN
WIND...60MPH
$$
Wetenkamp681
WWUS53 KARX 070414
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1014 PM CST MON MAR 6 2017
WIC123-070423-
/O.CAN.KARX.SV.W.0014.000000T0000Z-170307T0430Z/
Vernon WI-
1014 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CST for
southwestern Wisconsin.
LAT...LON 4317 9020 4321 9029 4320 9044 4321 9055
4320 9060 4347 9039 4354 9035 4356 9032
4355 9019
TIME...MOT...LOC 0413Z 256DEG 31KT 4357 9014 4321 9029
$$
WIC103-070430-
/O.CON.KARX.SV.W.0014.000000T0000Z-170307T0430Z/
Richland WI-
1014 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EASTERN RICHLAND COUNTY...
At 1013 PM CST, severe thunderstorms were located along a line
extending from 6 miles southeast of Wonewoc to 7 miles east of
Muscoda, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cazenovia and Lone Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4317 9020 4321 9029 4320 9044 4321 9055
4320 9060 4347 9039 4354 9035 4356 9032
4355 9019
TIME...MOT...LOC 0413Z 256DEG 31KT 4357 9014 4321 9029
HAIL...0.75IN
WIND...60MPH
$$
Wetenkamp491
WWUS53 KARX 070427
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1027 PM CST MON MAR 6 2017
WIC103-070437-
/O.EXP.KARX.SV.W.0014.000000T0000Z-170307T0430Z/
Richland WI-
1027 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND COUNTY WILL
EXPIRE AT 1030 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 200 AM CST for
southwestern Wisconsin.
LAT...LON 4317 9020 4321 9029 4320 9044 4321 9055
4320 9060 4347 9039 4354 9035 4356 9032
4355 9019
TIME...MOT...LOC 0427Z 236DEG 54KT 4368 8991 4332 9006
$$
WetenkampWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 8:32 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 6, 8:32 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
832 PM CST Mon Mar 6 2017
.UPDATE...
Issued at 830 PM CST Mon Mar 6 2017
As line of storms continue to move eastward late this evening,
will be able to drop Tornado Watch. For now, cancelled Wabasha,
Dodge, Olmsted, Mower, and Fillmore Counties in southeast MN, and
Mitchell, Howard, Floyd, and Chickasaw Counties in northeast IA.
UPDATE Issued at 813 PM CST Mon Mar 6 2017
Although the environment should become less favorable for severe
convection into the late evening east of the Mississippi River,
issued Severe Thunderstorm Watch until 08Z for remaining WI
counties (sans Taylor/Clark) given mature line of thunderstorms
moving into the area over the next several hours. Primary threats
will be damaging wind and hail.
&&
.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017
Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.
Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.
Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.
Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.
Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.
.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017
A wind advisory may be needed Wednesday with stronger winds
continuing.
Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017
All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.
&&
.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017
Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
032>034-041>044-053>055-061.
MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.
Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.
IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.
Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.
&&
UPDATE...Rogers
SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...RogersHazardous weather outlook, Mar 6, 8:16 PM CST, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 816 PM CST Mon Mar 6 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-080230- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and a portion of west central Wisconsin. .DAY ONE...Tonight A Tornado watch is in effect until 10 pm this evening. A line of thunderstorms will continue to move through the area this evening through 10 pm. A few of these storms could be severe. The main threats will be damaging winds and large hail with a lower threat for an isolated tornado. A Wind Advisory is also in effect tonight. Westerly wind gusts of 40 to 55 mph are expected and will result in difficult travel, especially on north-south oriented roadways. Some damage is also possible to trees and power lines. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Wind Advisory continues through Tuesday. Gusty west winds of 40 to 55 mph will continue through Tuesday and will again result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may still be needed through late this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ033-034-041>044-053>055-061-080230- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford- Richland-Grant- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions southwest into central Wisconsin. .DAY ONE...Tonight Severe Thunderstorm Watch until 2 AM. Severe thunderstorms are possible through 2 am. Damaging winds and large hail are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-080230- Taylor-Clark- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of north central Wisconsin. .DAY ONE...Tonight Strong to severe thunderstorms are possible through midnight. Damaging winds and large hail are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DAS
In the hours before
Local storm report, Mar 6, 9:26 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
926 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 3 W ST JOSEPH 43.79N 91.09W
03/06/2017 M60.00 MPH LA CROSSE WI NWS EMPLOYEE
0900 PM HAIL 3 W ST JOSEPH 43.79N 91.09W
03/06/2017 E0.88 INCH LA CROSSE WI NWS EMPLOYEE
0905 PM TSTM WND DMG 2 E WEST SALEM 43.90N 91.04W
03/06/2017 LA CROSSE WI TRAINED SPOTTER
6 TO 9 INCH DIAMETER TREE BLOWN DOWN AND BLOCKING RIGHT
EAST BOUND LANE OF INTERSTATE 90.
&&
CJALocal storm report, Mar 6, 9:27 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
927 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN 7 S LITTLEPORT 42.65N 91.37W
03/06/2017 M0.80 INCH CLAYTON IA CO-OP OBSERVER
&&
CJALocal storm report, Mar 6, 9:29 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG MONONA 43.05N 91.39W
03/06/2017 CLAYTON IA LAW ENFORCEMENT
SHINGLES BLOWN OFF HOUSE.
&&
CJALocal storm report, Mar 6, 9:31 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
931 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL SPARTA 43.94N 90.81W
03/06/2017 M0.50 INCH MONROE WI TRAINED SPOTTER
&&
CJALocal storm report, Mar 6, 9:38 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
938 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL LA FARGE 43.58N 90.64W
03/06/2017 E1.25 INCH VERNON WI FIRE DEPT/RESCUE
0925 PM TSTM WND GST LA FARGE 43.58N 90.64W
03/06/2017 E60 MPH VERNON WI FIRE DEPT/RESCUE
ESTIMATED 50 TO 60 MPH WIND GUST.
&&
CJALocal storm report, Mar 6, 9:42 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL VOLK FIELD 43.93N 90.27W
03/06/2017 M0.25 INCH JUNEAU WI ASOS
KVOK ASOS
&&
CJAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:47 PM CST | Severe Thunderstorm Warning | ARX | Buffalo | 43 min |
| Mar 6, 7:06 PM CST | Special Weather Statement | ARX | Buffalo, Trempealeau | 114 min |
| Mar 6, 7:30 PM CST | Severe Thunderstorm Warning | ARX | Buffalo | 25 min |
| Mar 6, 7:45 PM CST | Special Weather Statement | ARX | Trempealeau | 45 min |
| Mar 6, 8:05 PM CST | Special Weather Statement | ARX | Buffalo, Trempealeau | 25 min |
| Mar 6, 8:16 PM CST | Special Weather Statement | ARX | Crawford | 44 min |
| Mar 6, 8:33 PM CST | Severe Thunderstorm Warning | ARX | La Crosse, Vernon | 42 min |
| Mar 6, 8:44 PM CST | Special Weather Statement | ARX | Clark, Jackson | 46 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | ARX | Crawford, Grant, Richland | 42 min |
| Mar 6, 8:50 PM CST | Special Weather Statement | ARX | Monroe, Vernon | 40 min |
| Mar 6, 8:55 PM CST | Severe Thunderstorm Warning | ARX | Monroe, Vernon | 50 min |
| Mar 6, 9:12 PM CST | Severe Thunderstorm Warning | ARX | Grant | 63 min |
| Mar 6, 9:22 PM CST | Special Weather Statement | ARX | Adams, Juneau | 53 min |
| Mar 6, 9:30 PM CST | Severe Thunderstorm Warning | ARX | Adams, Juneau | 45 min |
| Mar 6, 10:12 PM CST | Severe Thunderstorm Warning | ARX | Adams, Juneau | 48 min |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | Jackson | 43 hr |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | La Crosse, Trempealeau | 4 days |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | Juneau | 5 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.